Aydin GEZER
Aydin GEZER
Verified email at atauni.edu.tr
Title
Cited by
Cited by
Year
On integrability of Golden Riemannian structures
A Gezer, N Cengiz, A Salimov
Turkish Journal of Mathematics 37 (4), 693-703, 2013
762013
Geodesics of Sasakian metrics on tensor bundles
AA Salimov, A Gezer, K Akbulut
Mediterranean Journal of Mathematics 6 (2), 135-147, 2009
372009
On the geometry of the (1, 1)-tensor bundle with Sasaki type metric
A Salimov, A Gezer
Chinese Annals of Mathematics, Series B 32 (3), 369, 2011
352011
Almost complex structures on the tensor bundles
A Gezer, AA Salimov
The Arabian Journal for Science and Engineering 33, 283-296, 2008
172008
On metallic Riemannian structures
A Gezer, Ē KARAMAN
Turkish Journal of Mathematics 39 (6), 954-962, 2015
162015
Golden-Hessian structures
A Gezer, C Karaman
Proceedings of the National Academy of Sciences, India Section A: Physical …, 2016
152016
Properties of modified Riemannian extensions
A Gezer, L Bilen, A Cakmak
JOURNAL OF MATHEMATICAL PHYSICS ANALYSIS GEOMETRY Open access indicator 11 …, 2015
152015
On para-Kähler–Norden structures on the tangent bundles
A Salimov, A Gezer, M Iscan
Annales Polonici Mathematici 103, 247-261, 2012
122012
On almost complex structures in the cotangent bundle
A Salimov, A Gezer, S Aslanci
Turkish Journal of Mathematics 35 (3), 487-492, 2011
122011
On the tangent bundle with deformed Sasaki metric
A Gezer
International Electronic Journal of Geometry 6 (2), 19-31, 2013
112013
Diagonal lifts of tensor fields of type (1, 1) on cross-sections in tensor bundles and its applications
A Gezer, A Salimov
J. Korean Math. Soc 45 (2), 367-376, 2008
112008
Some notes concerning Riemannian metrics of Cheeger Gromoll type
A Gezer, M Altunbas
Journal of Mathematical Analysis and Applications 396 (1), 119-132, 2012
102012
On Kähler–Norden–Codazzi golden structures on pseudo-Riemannian manifolds
L Bilen, S Turanli, A Gezer
International Journal of Geometric Methods in Modern Physics 15 (05), 1850080, 2018
72018
Norden structures of Hessian type
A Salimov, A Gezer
Turkish Journal of Mathematics 38 (3), 462-469, 2014
72014
On solutions of IHPT equations on tangent bundles with the metric II+ III
O Tarakci, A Gezer, AA Salimov
Mathematical and computer modelling 50 (7-8), 953-958, 2009
72009
Notes on the rescaled Sasaki type metric on the cotangent bundle
A Gezer, M Altunbas
Acta Mathematica Scientia 34 (1), 162-174, 2014
62014
On infinitesimal conformal transformations of the tangent bundles with the synectic lift of a Riemannian metric
A Gezer
Proceedings-Mathematical Sciences 119 (3), 345-350, 2009
62009
A study concerning Berger type deformed Sasaki metric on the tangent bundle
M Altunbas, R Žimžek, A Gezer
Журнал математической физики, анализа, геометрии 15 (4), 435-447, 2019
52019
On the (1, 1)-tensor bundle with Cheeger–Gromoll type metric
A Gezer, M Altunbas
Proceedings-Mathematical Sciences 125 (4), 569-576, 2015
52015
Notes on the tangent bundle with deformed complete lift metric
A Gezer, M Özkan
Turkish Journal of Mathematics 38 (6), 1038-1049, 2014
52014
The system can't perform the operation now. Try again later.
Articles 1–20